Article citationsMore>>

J. L. Powell, “Least Absolute Deviations Estimation for the Censored Regression Model,” Journal of Economet rics, Vol. 25, No. 3, 1984, pp. 303-325. doi:10.1016/0304-4076(84)90004-6

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.